# SDR DALA2025120108744

- Difficulty date: November 17, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 53,084 hours, 26,685 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ARMED KNUCKLE KNOCKER INOP.   UPON INSPECTION OF RETRACTABLE DOOR MECHANISM FOUND BOLT MISSING. REPLACED BOLT PER AMM 20-11. CHECKS GOOD. (7379262)
